Parameterized algorithmics for linear arrangement problems. Fernau, H. Discrete Applied Mathematics, 156(17):3166–3177, 2008.
Parameterized algorithmics for linear arrangement problems [link]Paper  doi  bibtex   
@article{DBLP:journals/dam/Fernau08,
  author    = {Henning Fernau},
  title     = {Parameterized algorithmics for linear arrangement problems},
  journal   = {Discrete Applied Mathematics},
  volume    = {156},
  number    = {17},
  pages     = {3166--3177},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.dam.2008.05.008},
  doi       = {10.1016/j.dam.2008.05.008},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/Fernau08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Downloads: 0